MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW SELF CHECK CHEMISTRY KIT; A1C CHEMISTRY KIT

PTS DIAGNOSTICS A1CNOW SELF CHECK CHEMISTRY KIT; A1C CHEMISTRY KIT
Lot Number 2405251
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has not returned the kit for investigation.Based upon the difference between the a1c results and the lab value, this is being reported out of an abundance of caution.Additional factors contribute to a medical decision being made (i.E.Signs, symptoms, additional gathered data) and a significant difference would result in a retest or additional evaluation/testing.Qc retention testing measured within specification.
 
Event or Problem Description
The customer reported receiving a low a1c result from their a1c now self check kit in comparison to a lab result from over a month prior.There were no allegations of patient/user harm.

Brand Name
A1CNOW SELF CHECK CHEMISTRY KIT
Common Device Name
A1C CHEMISTRY KIT
Manufacturer (Section D)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA 94085
Manufacturer (Section G)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA 94085
Manufacturer Contact
brandon unruh
510 oakmead pkwy
sunnyvale, CA 94085
MDR Report Key20270179
Report Number1836135-2024-00034
Device Sequence Number14301251
Product Code PDJ
UDI-Device Identifier00381933070019
UDI-Public(01)00381933070019(17)250801(10)2405251
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2025
Device Lot Number2405251
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown